Alert archive / Pennsylvania / Tornado Warnings in 2010

Tornado Warning 9, NWS Pittsburgh, PA

June 6, 2010Clarion County, Forest County, Jefferson County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Jun 6, 2010, 8:02 AM EDT for Clarion County, Forest County, Jefferson County, Pennsylvania. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2010, 8:02 AM EDT (12:02 UTC)
Expired
Jun 6, 2010, 8:30 AM EDT
In force
28 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Clarion County, PA, Forest County, PA, Jefferson County, PA

The radar

The State College radar (KCCX), 107 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:28 AM EDTTSTM WND GST 605 Ese Fryburg, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:03 AM EDTTornado WatchSPC7 hr
Jun 6, 7:51 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 0.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1527 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
434 m²/s²
Significant tornado parameter
3.8
Supercell composite
15.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WFUS51 KPBZ 061202
TORPBZ
PAC031-053-065-061230-
/O.NEW.KPBZ.TO.W.0009.100606T1202Z-100606T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
802 AM EDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHERN FOREST COUNTY IN NORTHWEST PENNSYLVANIA...
  NORTHEASTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 830 AM EDT

* AT 800 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FRYBURG...
  MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  FRYBURG...            COOK FOREST STATE PARK...
  REDCLYFFE...          CLEAR CREEK STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 PM EDT
SUNDAY AFTERNOON FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 4127 7950 4133 7950 4133 7948 4147 7949
      4147 7895 4143 7896 4144 7906 4141 7908
      4136 7908 4136 7903 4138 7896 4128 7875
      4125 7873
TIME...MOT...LOC 1202Z 270DEG 50KT 4138 7935

$$
2 follow-up statements
737 
WWUS51 KPBZ 061218
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
818 AM EDT SUN JUN 6 2010

PAC031-053-065-061230-
/O.CON.KPBZ.TO.W.0009.000000T0000Z-100606T1230Z/
JEFFERSON PA-FOREST PA-CLARION PA-
818 AM EDT SUN JUN 6 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR FOREST
COUNTY IN NORTHWEST PENNSYLVANIA...AND CLARION AND JEFFERSON COUNTIES
IN WEST CENTRAL PENNSYLVANIA...

AT 817 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CLARINGTON...
MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  REDCLYFFE...          COOK FOREST STATE PARK...
  CLEAR CREEK STATE PARK...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

LAT...LON 4127 7950 4133 7950 4133 7948 4145 7925
      4147 7895 4143 7896 4144 7906 4141 7908
      4136 7908 4136 7903 4138 7896 4128 7875
      4125 7873
TIME...MOT...LOC 1218Z 270DEG 50KT 4137 7905

$$
245 
WWUS51 KPBZ 061230
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
830 AM EDT SUN JUN 6 2010

PAC031-053-065-061240-
/O.EXP.KPBZ.TO.W.0009.000000T0000Z-100606T1230Z/
JEFFERSON PA-FOREST PA-CLARION PA-
830 AM EDT SUN JUN 6 2010

...THE TORNADO WARNING FOR FOREST COUNTY IN NORTHWEST PENNSYLVANIA...
AND CLARION AND JEFFERSON COUNTIES IN WEST CENTRAL PENNSYLVANIA
EXPIRES AT 830 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

LAT...LON 4127 7950 4133 7950 4133 7948 4145 7925
      4147 7895 4143 7896 4144 7906 4141 7908
      4136 7908 4136 7903 4138 7896 4128 7875
      4125 7873
TIME...MOT...LOC 1218Z 270DEG 50KT 4136 7905

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 6, 8:02 AM EDT, 0 minutes earlier.

Area forecast discussion, Jun 6, 8:02 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
802 AM EDT SUN JUN 6 2010

.SYNOPSIS...
A COLD FRONT WILL SWEEP ACROSS THE AREA TODAY...BRINGING SHOWERS
AND THUNDERSTORMS. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS
MORNING WITH LOCALLY HEAVY RAINFALL POSSIBLE. SHOWERS WILL END
TONIGHT AS THE COLD FRONT EXITS TO THE EAST. HIGH PRESSURE WILL
BRING DRY...COOLER...AND LESS HUMID CONDITIONS FOR EARLY IN
THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE COLD FRONT IS EXTENDING FROM NEAR A BUFFALO/YOUNGSTOWN/COLUMBUS
LINE...WITH SCATTERED SEVERE TSTMS AHEAD OF THE FRONT ACROSS
EASTERN OHIO AND WESTERN PA. THE POTENTIAL FOR ROTATING STORMS
WILL CONTINUE AHEAD AND ALONG THE COLD FRONT...THUS THE TORNADO
WATCH HAS BEEN EXTENDED SOUTHWARD TO NORTHERN WV/WESTERN MD
UNTIL 3 PM. WILL ALSO CONTINUE THE FLASH FLOOD WATCH UNTIL NOON.
PRECIP CHANCES WILL DIMINISH SIGNIFICANTLY AFTER THE FRONTAL
PASSAGE BY LATE THIS AFTN...WITH GUSTY WINDS UP TO 30 MPH
DEVELOPING IN THE WAKE OF THE FRONT. RESIDUAL SHOWERS WILL
DIMINISH THIS EVENING ENDING FOR ALL AREAS OVERNIGHT AS UPPER
LEVEL LOW PRESSURE EXITS TO THE E/NE.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BRIEFLY CROSS THE AREA MONDAY FOR DRY...COOLER
AND MUCH LESS HUMID CONDITIONS...WITH LOWS MONDAY NIGHT IN THE
COOL 40S FOR ALL AREAS. THE NEXT SYSTEM IN ZONAL FLOW WILL ARRIVE
BY LATE TUESDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE WILL CROSS THE REGION FOR MIDWEEK. WITH SOME TIMING
DIFFERENCES ON THE GREATEST FORCING...WILL LEAVE POPS CHANCE FOR
INTO THURSDAY. HIGH PRESSURE WILL BRING A DRY PERIOD FOR
LATE THURSDAY THROUGH FRIDAY. A WARM FRONT IS PROGGED TO PUSH
NORTHEAST ACROSS THE REGION SATURDAY WITH ANOTHER CHANCE OF
SHOWERS AND STORMS. NEAR NORMAL TEMPERATURES ARE EXPECTED FOR
MIDWEEK...WARMING TO AROUND 5 DEGREES NORMAL BY NEXT WEEKEND.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
A LOW PRESSURE SYSTEM WILL MOVE JUST NORTH OF THE REGION THIS
MORNING...WITH AN ASSOCIATED COLD FRONT SLIDING SOUTHEAST ACROSS
AREA TAFS. SHOWERS AND STORMS WITH REDUCED CONDITIONS CAN BE
EXPECTED WITH THIS FRONTAL PASSAGE. STRONG WINDS ALOFT COULD LEAD
TO LOW LEVEL WIND SHEAR THIS MORNING AS WELL. THE BOUNDARY SHOULD
BE EAST OF AREA TAFS BY 18Z...WITH CONDITIONS IMPROVING RAPIDLY
THEREAFTER. GUSTY WINDS WILL BE EXPECTED ALONG THIS
BOUNDARY...THEN AGAIN FOLLOWING THE BOUNDARY. CONDITIONS WILL
SLOWLY LIFT FROM IFR TO MVFR EARLY THIS AFTERNOON...THEN TO MVFR
TO VFR TOWARD THE END OF THE TAF PERIOD.

SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT WITH MAINLY
VFR WEATHER EXPECTED SUNDAY NIGHT THROUGH TUESDAY. ANOTHER SYSTEM
WILL TRACK EAST FROM THE CENTRAL PLAINS BRINGING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORM WITH THE POTENTIAL FOR RESTRICTIONS TUESDAY
NIGHT THROUGH EARLY THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR MDZ001.
OH...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR PAZ007>009-013>016-
     020>023-029>032.
WV...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR WVZ001>004-012-
     021>023-041.

&&
Hazardous weather outlook, Jun 6, 7:57 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
757 AM EDT SUN JUN 6 2010

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-071200-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
757 AM EDT SUN JUN 6 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...TORNADO WATCH 271 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS...BUT LARGE HAIL...HEAVY
RAIN...AND TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 6, 6:23 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
623 AM EDT SUN JUN 6 2010

OHZ039-048-057-058-061100-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-TUSCARAWAS OH-
623 AM EDT SUN JUN 6 2010

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MUSKINGUM...GUERNSEY...COSHOCTON AND TUSCARAWAS...

AT 618 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS NEAR NEW GUILFORD...MOVING EAST AT 50
MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN WITH THESE STORMS CAN CAUSE PONDING OF
WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  NEW GUILFORD...       DILLON STATE PARK...  NELLIE...
  COOPERDALE...         WARSAW...             DRAKE...
  CONESVILLE...         ADAMSVILLE...         COSHOCTON...
  FERNCLIFF...          OTSEGO...             WEST LAFAYETTE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

&&

LAT...LON 4021 8218 4022 8218 4023 8219 4030 8220
      4037 8219 4039 8218 4041 8146 3996 8150
      4002 8220
Special weather statement, Jun 6, 6:52 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
652 AM EDT SUN JUN 6 2010

PAZ007-008-014-061130-
BUTLER PA-MERCER PA-VENANGO PA-
652 AM EDT SUN JUN 6 2010

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
BUTLER...VENANGO AND MERCER...

AT 645 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS NEAR SHARON...MOVING EAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN WITH THESE STORMS CAN CAUSE PONDING OF
WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SHARON...             HERMITAGE...          FARRELL...
  FREDONIA...           MERCER...
  MAURICE K GODDARD STATE PARK...             STONEBORO...
  GROVE CITY...         POLK...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

&&

LAT...LON 4145 7989 4111 7995 4115 8053 4130 8053
      4131 8052 4145 8052 4146 8052
Special weather statement, Jun 6, 7:03 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
703 AM EDT SUN JUN 6 2010

OHZ048-057-058-061145-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-
703 AM EDT SUN JUN 6 2010

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MUSKINGUM...GUERNSEY AND COSHOCTON...

AT 700 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS NEAR PLAINFIELD...MOVING EAST AT 50
MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN WITH THESE STORMS CAN CAUSE PONDING OF
WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  WEST LAFAYETTE...     OTSEGO...             FERNCLIFF...
  COSHOCTON...          ADAMSVILLE...         PLAINFIELD...
  BODEN...              CAMBRIDGE...          KIMBOLTON...
  SALT FORK STATE PARK...                     BIRMINGHAM...
  OLD WASHINGTON...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

&&

LAT...LON 4030 8188 4029 8161 4021 8161 4021 8133
      4016 8133 4016 8131 3997 8128 4000 8189
Local storm report, Jun 6, 7:18 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
718 AM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     FREDONIA                41.32N 80.26W
06/06/2010                   MERCER             PA   TRAINED SPOTTER

            TREES AND POWERLINES DOWN

&&

ZALLEN
Local storm report, Jun 6, 7:38 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
738 AM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     TSTM WND DMG     3 S GREENVILLE          41.36N 80.38W
06/06/2010                   MERCER             PA   EMERGENCY MNGR

            BUILDING DAMAGED

&&

JDARNLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:53 AM EDTSpecial Weather StatementPBZForest, Venango67 min
Jun 6, 6:52 AM EDTSpecial Weather StatementPBZMercer38 min
Jun 6, 7:12 AM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Mercer, Venango48 min
Jun 6, 7:19 AM EDTTornado WarningPBZClarion, Forest, Jefferson, Mercer, Venango41 min
Jun 6, 8:47 AM EDTSpecial Weather StatementPBZClarion, Jefferson43 min
Jun 6, 8:54 AM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson21 min
Jun 6, 9:05 AM EDTSpecial Weather StatementPBZGreene25 min
Jun 6, 9:39 AM EDTSpecial Weather StatementPBZFayette, Greene36 min
Jun 6, 9:54 AM EDTSpecial Weather StatementPBZAllegheny, Armstrong21 min
Jun 6, 10:22 AM EDTSpecial Weather StatementPBZAllegheny, Indiana23 min

Nearby

Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.